# SDR UPS07849409

- Difficulty date: March 6, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 76,536 hours, 27,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 EXFOLIATED CORROSION ON WEB AT STA -99 - -80 RBL 30-50.  REMOVED CORROSION ON WEB AT STA -99 TO -80 RBL 30-50 IAW SRM 51-1-8 FABRICATED AND INSTALLED SPLICE DOUBLER AND REPAIR DOUBLER AT STA -80 TO -90 RBL 30-50 IAW SRM 51-1-20D, AND DWG 5612298.
